Duke Mathematical Journal

A note on three lemmas of Shimura

Michael Harris

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 46, Number 4 (1979), 871-879.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077313726

Digital Object Identifier
doi:10.1215/S0012-7094-79-04644-1

Mathematical Reviews number (MathSciNet)
MR552530

Zentralblatt MATH identifier
0433.10016

Subjects
Primary: 10D12

Citation

Harris, Michael. A note on three lemmas of Shimura. Duke Math. J. 46 (1979), no. 4, 871--879. doi:10.1215/S0012-7094-79-04644-1. https://projecteuclid.org/euclid.dmj/1077313726


Export citation

References

  • [1] A. N. Andrianov and V. L. Kalinin, Analytic properties of standard zeta-functions of Siegel modular forms, Mat. Sb. (N.S.) 106(148) (1978), no. 3, 323–339, 495.
  • [2] P. Deligne, Formes modulaires et représentations de $\rm GL(2)$, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, 55–105. Lecture Notes in Math., Vol. 349.
  • [3] S. Gelbart, Automorphic forms on adèle groups, Princeton University Press, Princeton, N.J., 1975.
  • [4] H. Jakobsen and M. Vergne, Restrictions and expansions of holomorphic representations, I, to appear in J. Functional Analysis.
  • [5] N. Katz, $p$-adic $L$-functions for CM fields, Invent. Math. 49 (1978), no. 3, 199–297.
  • [6] Ju. I. Manin and A. A. Pančiškin, Convolutions of Hecke series, and their values at lattice points, Mat. Sb. (N.S.) 104(146) (1977), no. 4, 617–651, 663.
  • [7] J. Repka, Tensor products of unitary representations of $SL\sb2(R).$, Bull. Amer. Math. Soc. 82 (1976), no. 6, 930–932.
  • [8] G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math. 29 (1976), no. 6, 783–804.
  • [9] G. Shimura, On the periods of modular forms, Math. Ann. 229 (1977), no. 3, 211–221.
  • [10] G. Shimura, The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J. 45 (1978), no. 3, 637–679.
  • [11] D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976), Springer, Berlin, 1977, 105–169. Lecture Notes in Math., Vol. 627.
  • [12] M. Harris, Special values of zeta functions attached to Siegel modular forms, to appear.